Research Repository

Items where Author is "Charalambous, K"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Charalambous, K and Sophocleous, C and O'Hara, JG and Leach, PGL (2015) 'A deductive approach to the solution of the problem of optimal pairs trading from the viewpoint of stochastic control with time-dependent parameters.' Mathematical Methods in the Applied Sciences, 38 (17). pp. 4448-4460. ISSN 0170-4214

This list was generated on Tue Aug 16 19:31:50 2022 BST.